# SDR CALA2019041900613

- Difficulty date: April 18, 2019
- Submitted: April 19, 2019
- Operation: Air carrier
- Aircraft: N821UA
- Make and model: Airbus A319-131
- Aircraft serial: 944
- Aircraft time: 65,697 hours, 27,699 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D53112168200
- Condition: Cracked
- Location: Frm 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION IN FRAME LAYER AT FR16 L/H SIDE HOLE "D" REPAIR L/H FR16 CROSSBEAM BEFORE NEXT FLIGHT PER STEP 6 ACCOMPLISHED INTERIM REPAIR ON FRAME LAYER AT FR16 L/H HOLE D PER ECRA 5311-02131 PART 1, ACCOMPLISH INSPECTION REQUIREMENTS PER PART 2 OF ECRA 5311-02131 ON OR BEFORE THE A/C REACHES 74399 TOTAL FLIGHT CYCLES, PLANNING TO CONTACT ENGINEERING AFTER 72399 TOTAL FLIGHT CYCLES BUT BEFORE 73399 TOTAL AC FC''S FOR THE INSPECTION REQUIREMENTS APPROVED PER ECRA  TO BE ACCOMPLISHED ON OR BEFORE 74399 TOTAL FLIGHT CYCLES, PLANNING TO CONTACT ENGINEERING AFTER 72399 TOTAL FLIGHT CYCLES BUT BEFORE 73399 TOTAL AC FC''S FOR THE INSPECTION REQUIREMENTS TOMC-APPROVAL FROM SC1ELBYC COMMENT QC REVIEW QC REVIEW RECORDS UPDATE INIT: PLN/ENG >72,399<73,399 TAFC T/A: 74,399 TAFC.......DH
